Investment with an arithmetic process and lags
Managerial and Decision Economics, 2000, vol. 21, issue 5, 203-206
This paper presents an explicit solution of a simple investment problem with entry lags and when the underlying stochastic process is arithmetic. It is shown that, without abandonment, the optimal investment plan is independent of the length of the lag. Copyright © 2000 John Wiley & Sons, Ltd.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://hdl.handle.net/10.1002/mde.973 Link to full text; subscription required (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wly:mgtdec:v:21:y:2000:i:5:p:203-206
Access Statistics for this article
Managerial and Decision Economics is currently edited by Antony Dnes
More articles in Managerial and Decision Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().